# S2I2 HEP/CS Workshop 2016

# **Report of Contributions**

Welcome and Introduction

Contribution ID: 1

Type: not specified

#### Welcome and Introduction

Wednesday, 7 December 2016 13:00 (15 minutes)

Presenter: NEUBAUER, Mark (Univ. Illinois at Urbana-Champaign (US))

Overview of Computing in HEP

Contribution ID: 2

Type: not specified

#### **Overview of Computing in HEP**

Wednesday, 7 December 2016 13:15 (45 minutes)

Presenter: WURTHWEIN, Frank (UCSD)

NSF/ACI Software Programs and …

Contribution ID: 3

Type: not specified

#### NSF/ACI Software Programs and its Perspectives on Software Institutes

Wednesday, 7 December 2016 14:00 (30 minutes)

Presenter: RAMNATH, Rajiv (National Science Foundation)

S2I2-HEP Conceptualization and …

Contribution ID: 4

Type: not specified

#### S2I2-HEP Conceptualization and the Community White Paper

Wednesday, 7 December 2016 14:50 (40 minutes)

**Presenter:** ELMER, Peter (Princeton University (US))

S2I2: Molecular Sciences Institute

Contribution ID: 5

Type: not specified

#### S2I2: Molecular Sciences Institute

Wednesday, 7 December 2016 15:30 (40 minutes)

Presenter: JHA, Shantenu (Rutgers University)

S2I2: Science Gateways Institute

Contribution ID: 6

Type: not specified

#### S2I2: Science Gateways Institute

Wednesday, 7 December 2016 16:10 (40 minutes)

Presenter: GESING, Sandra (University of Notre Dame)

Summary, Close-out, Next Steps

Contribution ID: 7

Type: not specified

#### Summary, Close-out, Next Steps

Friday, 9 December 2016 09:00 (1h 30m)

Overview of Today's Activities a ...

Contribution ID: 8

Type: not specified

#### **Overview of Today's Activities and Goals**

Thursday, 8 December 2016 09:00 (20 minutes)

Presenter: SOKOLOFF, Michael David (University of Cincinnati (US))

Future Software Requirements

Contribution ID: 10

Type: not specified

#### **Future Software Requirements**

Thursday, 8 December 2016 09:20 (25 minutes)

Presenter: ERNST, Neil (Carnegie Mellon University)

CS & HEP Partnership: Past, Pres …

Contribution ID: 11

Type: not specified

#### CS & HEP Partnership: Past, Present and Future

Thursday, 8 December 2016 13:30 (30 minutes)

Presenter: LIVNY, Miron (University of Wisconsin-Madison)

Summary of Questions / Charges ···

Contribution ID: 12

Type: not specified

#### Summary of Questions / Charges Developed

Thursday, 8 December 2016 12:00 (15 minutes)

Session Classification: Development of Questions / Charge for Afternoon

Groups Breakout

Contribution ID: 14

Type: not specified

# **Groups Breakout**

Thursday, 8 December 2016 11:30 (30 minutes)

Session Classification: Development of Questions / Charge for Afternoon

Machine Learning II

Contribution ID: 15

Type: not specified

#### Machine Learning II

Thursday, 8 December 2016 11:15 (15 minutes)

Presenter: AURISANO, Adam (University of Cincinnati)

Groups Breakout

Contribution ID: 16

Type: not specified

# **Groups Breakout**

Thursday, 8 December 2016 09:45 (45 minutes)

Session Classification: Development of Questions / Charge for Afternoon

Groups Breakout

Contribution ID: 17

Type: not specified

# **Groups Breakout**

Thursday, 8 December 2016 14:00 (45 minutes)

Session Classification: Answering Questions / Charge from Morning Session

Groups Breakout

Contribution ID: 18

Type: not specified

# **Groups Breakout**

Thursday, 8 December 2016 15:15 (30 minutes)

Session Classification: Answering Questions / Charge from Morning Session

Summary of Answers to Questio ...

Contribution ID: 19

Type: not specified

#### Summary of Answers to Questions / Charges

Thursday, 8 December 2016 15:45 (15 minutes)

Session Classification: Answering Questions / Charge from Morning Session

Machine Learning I

Contribution ID: 20

Type: not specified

#### Machine Learning I

Thursday, 8 December 2016 11:00 (15 minutes)

**Presenter:** Dr GLEYZER, Sergei (University of Florida (US))